MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-90/I16-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
On (b)(4) 2016, the patient was initially implanted with a bifurcated stent and a suprarenal extension.On (b)(6) 2018, endologix was made aware of a type 3a endoleak.On (b)(6) 2018, the physician elected to bridge the gap by implanting an infrarenal extension.The endoleak was resolved.The patient was reported as doing ok and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to only find substantial evidence to support the following reported events of a successful endovascular procedure.Due to the lack of relevant medical records and image, the reported 3a endoleak could not be confirmed.The most likely cause of the loss of seal could not be determined due to a lack of any medical images.The patient was discharged on the first post-operative day home in stable condition.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7370462
Report Number2031527-2018-00199
Device Sequence Number1094167
Product Code MIH
UDI-Device Identifier00818009010230
UDI-Public(01)00818009010230(17)180917
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2018
Device Model NumberBA25-90/I16-30
Device Lot Number1252269-009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRARENAL EXTENSION, LOT # 1454642-022; SUPRARENAL EXTENSION, LOT # 1454642-022
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR